Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Hairfall due to dandruff. Allergic to oil. Suggest vitamin capsules and diet plan

Iam having hairfall due to dandruff and its happening for the last 4 years.I thought may be because of dry hair so I started applying oil but my skin is allergic to oil . Please suggest me some vitamin capsules and also certain things which needs to added in my diet plan to stop hair fall and can help in regrowth of my hair
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there,
If you are sure that the hair fall is due to the Dandruff in your hair then it seems like you are having Seborrhoeic Dermatitis and there is a good treatment available for that.
1:start applying Nizoral AD shampoo every alternate day,while having a shower apply the shampoo to wet hair,rinse well,make a lather and leave it for 5-10 minutes in the scalp,and then wash it.Repeat the same thing for 3-4 weeks and I serve ye effects.
2- apply Betonil lotion to the scalp every other night to reduce the itch and inflammation and to lessen the flakes,again for a month.
3-Capsule Lumetine one cap morning and evening,it's a very good anti oxidant.
4:Capsule Omega-3 fatty acid,one in the morning and one in the evening after your meals will help dryness in the scalp and skin.
I hope this will help you out but if not then please see your dermatologist.
All the best.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor